MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH X3 TRIATHLON CS INS SIZE4 19MM; PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, CO

STRYKER ORTHOPAEDICS-MAHWAH X3 TRIATHLON CS INS SIZE4 19MM; PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, CO
Model Number 5531-G-419
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Unspecified Infection (1930); Injury (2348)
Date of Event 04/16/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
It was noted that the device is not available for evaluation.Additional information has been requested and if received, will be provided in the supplemental report upon completion of the investigation.
 
Event or Problem Description
Sales rep reported a revision was performed on a patient with an infection.Patient went in for i&d and tibial insert exchange of the right knee.
 
Additional Manufacturer Narrative
An event regarding infection involving a triathlon insert was reported.The event was not confirmed.Method & results: device evaluation and results: not performed as the device was not returned for evaluation.Medical records received and evaluation: not performed as no medical records were provided for review.Device history review: the devices were manufactured and accepted into final stock with no reported discrepancies complaint history review: there have been no other events for the lot or sterile lot referenced.Conclusions: the exact cause of the event could not be determined because insufficient information was provided.Further information such as product return, pre- and post-operative x-rays, operative reports, pathology reports as well as patient history and follow-up notes are needed to complete the investigation for determining a root cause.No further investigation is required at this time.If additional information becomes available to indicate further evaluation is warranted, this record will be reopened.
 
Event or Problem Description

Brand Name
X3 TRIATHLON CS INS SIZE4 19MM
Common Device Name
PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, CO
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
MDR Report Key6564688
Report Number0002249697-2017-01539
Device Sequence Number1134683
Product Code MBH
UDI-Device Identifier07613327045826
UDI-Public(01)07613327045826(11)160603(17)210630(10)LFB802
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K141056
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2017
Reporter Type Manufacturer
Report Source health professional,other
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/21/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/30/2021
Device Model Number5531-G-419
Device Catalogue Number5531G419
Device Lot NumberLFB802
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/17/2017
Supplement Date Received by Manufacturer06/22/2017
Initial Report FDA Received Date05/12/2017
Supplement Report FDA Received Date07/21/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age74 YR